Commutative algebraic groups and p-adic linear forms

Clemens Josef Fuchs, Duc Hiep Pham

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)115-147
JournalActa Arithmetica
Volume169
Publication statusPublished - 2015

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • My Favorites

Cite this

Commutative algebraic groups and p-adic linear forms. / Fuchs, Clemens Josef; Pham, Duc Hiep.

In: Acta Arithmetica, Vol. 169, 2015, p. 115-147.

Research output: Contribution to journalArticleResearchpeer-review

@article{6dfb90c19df54be4a127a5701d6b276c,
title = "Commutative algebraic groups and p-adic linear forms",
author = "Fuchs, {Clemens Josef} and Pham, {Duc Hiep}",
year = "2015",
language = "English",
volume = "169",
pages = "115--147",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - Commutative algebraic groups and p-adic linear forms

AU - Fuchs, Clemens Josef

AU - Pham, Duc Hiep

PY - 2015

Y1 - 2015

M3 - Article

VL - 169

SP - 115

EP - 147

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -